Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 10

All articles in this issue are freely accessible.

Construction of covers in positive characteristic via degeneration
Irene I. Bouw.
Proc. Amer. Math. Soc. 137 (2009), 3169-3176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515387
Continued fractions and heavy sequences
Michael Boshernitzan and David Ralston.
Proc. Amer. Math. Soc. 137 (2009), 3177-3185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515388
Discrepancy for randomized Riemann sums
Luca Brandolini, William Chen, Giacomo Gigante and Giancarlo Travaglini.
Proc. Amer. Math. Soc. 137 (2009), 3187-3196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515389
A general measuring argument for finite permutation groups
Avi Goren and Marcel Herzog.
Proc. Amer. Math. Soc. 137 (2009), 3197-3205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515390
On the clique number of the generating graph of a finite group
Andrea Lucchini and Attila Maróti.
Proc. Amer. Math. Soc. 137 (2009), 3207-3217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515391
Counting squarefree discriminants of trinomials under abc
Anirban Mukhopadhyay, M. Ram Murty and Kotyada Srinivas.
Proc. Amer. Math. Soc. 137 (2009), 3219-3226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515392
Affine algebraic monoids as endomorphisms’ monoids of finite-dimensional algebras
Alexander Perepechko.
Proc. Amer. Math. Soc. 137 (2009), 3227-3233
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515393
Vertex decomposable graphs and obstructions to shellability
Russ Woodroofe.
Proc. Amer. Math. Soc. 137 (2009), 3235-3246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515394
A note on lattice-face polytopes and their Ehrhart polynomials
Fu Liu.
Proc. Amer. Math. Soc. 137 (2009), 3247-3258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515395
Discriminants of Chebyshev-like polynomials and their generating functions
Khang Tran.
Proc. Amer. Math. Soc. 137 (2009), 3259-3269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515422
Splittings of monomial ideals
Christopher A. Francisco, Huy Tài Hà and Adam Van Tuyl.
Proc. Amer. Math. Soc. 137 (2009), 3271-3282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515396
Noncommutative geometry of algebraic curves
Igor V. Nikolaev.
Proc. Amer. Math. Soc. 137 (2009), 3283-3290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515397
Cohomology of line bundles on the cotangent bundle of a Grassmannian
Eric N. Sommers.
Proc. Amer. Math. Soc. 137 (2009), 3291-3296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515398
A functional-analytical approach to the asymptotics of recursions
Christian Pötzsche.
Proc. Amer. Math. Soc. 137 (2009), 3297-3307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515399
Existence results for abstract neutral functional differential equations
Eduardo Hernández and Donal O'Regan.
Proc. Amer. Math. Soc. 137 (2009), 3309-3318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515400
Commutators of weighted Hardy operators on $\mathbb{R}^{n}$
Zun Wei Fu, Zong Guang Liu and Shan Zhen Lu.
Proc. Amer. Math. Soc. 137 (2009), 3319-3328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515401
Essentially spectrally bounded linear maps
M. Bendaoud and A. Bourhim.
Proc. Amer. Math. Soc. 137 (2009), 3329-3334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515402
On isomorphic classifications of spaces of compact operators
Elói Medina Galego.
Proc. Amer. Math. Soc. 137 (2009), 3335-3342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515403
Some elementary estimates for the Navier-Stokes system
Jean Cortissoz.
Proc. Amer. Math. Soc. 137 (2009), 3343-3353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515404
Non-real zeros of derivatives of real meromorphic functions
J. K. Langley.
Proc. Amer. Math. Soc. 137 (2009), 3355-3367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515405
A div-curl decomposition for the local Hardy space
Der-Chen Chang, Galia Dafni and Hong Yue.
Proc. Amer. Math. Soc. 137 (2009), 3369-3377
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2515406
A mixing-like property and inexistence of invariant foliations for minimal diffeomorphisms of the 2-torus
Alejandro Kocsard and Andrés Koropecki.
Proc. Amer. Math. Soc. 137 (2009), 3379-3386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515407
The Łojasiewicz exponent of an isolated weighted homogeneous surface singularity
Tadeusz Krasinski, Grzegorz Oleksik and Arkadiusz Płoski.
Proc. Amer. Math. Soc. 137 (2009), 3387-3397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515408
Non-commutative arithmetic-geometric mean inequality
Tomohiro Hayashi.
Proc. Amer. Math. Soc. 137 (2009), 3399-3406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515409
Unitary equivalences for essential extensions of $C^{*}$-algebras
Huaxin Lin.
Proc. Amer. Math. Soc. 137 (2009), 3407-3420
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515410
A note on transitive localizing algebras
Miguel Lacruz.
Proc. Amer. Math. Soc. 137 (2009), 3421-3423
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515411
A long time asymptotic behavior of the free boundary for an American put
Cheonghee Ahn, Hi Jun Choe and Kijung Lee.
Proc. Amer. Math. Soc. 137 (2009), 3425-3436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515412
Complete bounded holomorphic curves immersed in $\mathbb{C}^{2}$ with arbitrary genus
Francisco Martin, Masaaki Umehara and Kotaro Yamada.
Proc. Amer. Math. Soc. 137 (2009), 3437-3450
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515413
Stability properties for the higher dimensional catenoid in $\mathbb R^{n+1}$
Luen-fai Tam and Detang Zhou.
Proc. Amer. Math. Soc. 137 (2009), 3451-3461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515414
Minimal graphs in $\mathbb{R}^{4}$ with bounded Jacobians
Th. Hasanis, A. Savas-Halilaj and Th. Vlachos.
Proc. Amer. Math. Soc. 137 (2009), 3463-3471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515415
Defining additive subgroups of the reals from convex subsets
Michael A. Tychonievich.
Proc. Amer. Math. Soc. 137 (2009), 3473-3476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515416
Random $p$-adic Riesz products: Continuity, singularity, and dimension
Narn-Rueih Shieh and Xiong-ying Zhang.
Proc. Amer. Math. Soc. 137 (2009), 3477-3486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515417
From random walks to rough paths
Emmanuel Breuillard, Peter Friz and Martin Huesmann.
Proc. Amer. Math. Soc. 137 (2009), 3487-3496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515418
On notions of harmonicity
Zhen-Qing Chen.
Proc. Amer. Math. Soc. 137 (2009), 3497-3510
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2515419
A note on some random orthogonal polynomials on a compact interval
Melanie Birke and Holger Dette.
Proc. Amer. Math. Soc. 137 (2009), 3511-3522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515420
Constructing convex planes in the pants complex
Javier Aramayona, Hugo Parlier and Kenneth J. Shackleton.
Proc. Amer. Math. Soc. 137 (2009), 3523-3531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515421
The complex volumes of twist knots
Jinseok Cho, Jun Murakami and Yoshiyuki Yokota.
Proc. Amer. Math. Soc. 137 (2009), 3533-3541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515423
Having cut-points is not a Whitney reversible property
Eiichi Matsuhashi.
Proc. Amer. Math. Soc. 137 (2009), 3543-3545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515424
An obstruction to a knot being deform-spun via Alexander polynomials
Ryan Budney and Alexandra Mozgova.
Proc. Amer. Math. Soc. 137 (2009), 3547-3552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2515425